Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 298632, 5 pages
http://dx.doi.org/10.1155/2014/298632
Research Article

A Mean Value Formula for Elliptic Curves

1LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, China
2College of Science, North China University of Technology, Beijing 100144, China

Received 1 July 2014; Accepted 18 August 2014; Published 25 August 2014

Academic Editor: Jiyou Li

Copyright © 2014 Rongquan Feng and Hongfeng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Silverman, The Arithmetic of Elliptic Curves, vol. 106 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Feng and H. Wu, “A mean value formula for elliptic curves,” Cryptology ePrint Archive Report 2009/586, 2009, http://eprint.iacr.org/. View at Google Scholar
  3. D. Bernstein, P. Birkner, M. Joye, T. Lange, and C. Peters, “Twisted Edwards curves,” in Progress in Cryptology—AFRICACRYPT 2008, vol. 5023 of Lecture Notes in Computer Science, pp. 389–405, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar
  4. H. M. Edwards, “A normal form for elliptic curves,” Bulletin of the American Mathematical Society, vol. 44, no. 3, pp. 393–422, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. Moody, “Mean value formulas for twisted Edwards curves,” 2010, http://eprint.iacr.org/2010/142.pdf.
  6. D. Moody, Divison Polynomials for Alternate Models of Elliptic Curves, http://eprint.iacr.org/2010/630.pdf.